# SDR DXTA2023070590310

- Difficulty date: July 3, 2023
- Submitted: July 5, 2023
- Operation: Air carrier
- Aircraft: N337QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500202
- Aircraft time: 8,028 hours, 6,398 cycles
- System (JASC): 5260 · Entrance Stairs
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENTRANCE STAIRS: ENTRY DOOR FWD LOWER "LOCK" PIN INDICATOR IS PARTIALLY BLOCKED BY SOMETHING BEHIND THE WINDOW.   LOCK PIN CAN BE CONFIRMED IN PLACE WITH A FLASHLIGHT.  VIEW OF THE PIN IS PARTIALLY BLOCKED. // SIGNOFF// VERIFIED SQUAWK. GAINED ACCESS TO DISCREPANT AREA OF MCD ENTRANCE STAIRS & FOUND A STRAY PIECE OF SPEED TAPE PARTIALLY BLOCKING VIEW OF GREEN FLAG INDICATOR. REMOVED STRAY SPEED TAPE AS REQUIRED, THEN RESTORED MCD ENTRANCE STAIRS TO ORIGINAL CONDITION. GREEN INDICATORS ARE VISIBLE WITHIN MCD STAIR LOCK-PIN WINDOWS. MCD FUNCTIONS NORMALLY. REF. EMB PHENOM 300 AMM 52-11-21.
